MAUDE Adverse Event Report: ECOLAB/MICROTEK INC MICROTEK; GENERAL PURPOSE PROBE COVER

ECOLAB/MICROTEK INC MICROTEK; GENERAL PURPOSE PROBE COVER
Model Number GPC396EU
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the probe cover was pierced.No patient injury, infections or complications were reported.

Brand Name
MICROTEK
Common Device Name
GENERAL PURPOSE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK INC
1 ecolab place
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
zona franca no.2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 55102
MDR Report Key18935770
Report Number8043817-2024-00006
Device Sequence Number7027045
Product Code PUI
UDI-Device Identifier00748426090204
UDI-Public00748426090204
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGPC396EU
Device Lot NumberD221041A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown